| Catalog Number |
02K41-27 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer reported false positive architect stat troponin-i results for one patient sample.The following data was provided (customer¿s normal range: 0.00-0.04 ng/ml): on (b)(6) 2025: initial troponin-i result (lithium heparin plasma) = 0.46 ng/ml; repeated result = 0.30 ng/ml; repeated for a second time = 0.21 and 0.43 ng/ml.Troponin result on istat with the plasma sample = 0.01 repeated result on istat with serum sample = 0.00 customer reported out the 0.01 to the medical provider.There was no impact to patient management reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect stat troponin-i assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 19415un25.A review of historical performance of lot 19415un25 which was evaluated using worldwide data for the troponin-i assay.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 19415un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 19415un25.A device history record review was performed on lot 19415un25 which did not identify any nonconformances or deviations.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect stat troponin-i reagent lot 19415un25 was identified.
Event or Problem Description
The customer reported false positive architect stat troponin-i results for one patient sample.The following data was provided (customer¿s normal range: 0.00-0.04 ng/ml): on (b)(6) 2025: initial troponin-i result (lithium heparin plasma) = 0.46 ng/ml; repeated result = 0.30 ng/ml; repeated for a second time = 0.21 and 0.43 ng/ml.Troponin result on istat with the plasma sample = 0.01.Repeated result on istat with serum sample = 0.00.Customer reported out the 0.01 to the medical provider.There was no impact to patient management reported.